# SDR UALA2013062504410

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 74,190 hours, 27,700 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Bearing
- Condition: Frozen
- Location: R4 Arm Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HARD TO ARM & DISARM.  FOUND FWD BEARING ON EMERGENCY OPERATING MECHANISM TORQUE TUBE FROZEN. R & R BEARING & OPS CHECKED GOOD, IAW CMM 52-11-25, & AMM 25-66-01.
